MAUDE Adverse Event Report: I-SENS, INC. ASSURE PRISM MULTI BLOOD GLUCOSE SYSTEM; SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER

I-SENS, INC. ASSURE PRISM MULTI BLOOD GLUCOSE SYSTEM; SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER
Model Number 530001
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 02/24/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Caller stated they have been having repeated issues with receiving falsely low and falsely high numbers from the meters.Caller stated they had a couple situations where for example the assure prism would read 300, but the hospital readings would be 600, 700, or 900.Caller also gave an example where the assure prism meter would read 120, but the hospital reading was 37.Caller stated they have pulled the assure prism meters from service.Caller stated they have performed multiple control solution tests and they are all in range.Rep then gathered caller's facility name, address, phone number.Rep questioned caller about details of time when reading was taken, and caller wasn't exactly sure of the details at the time of the reading.Caller then informed rep that a meter had readings of 120 and 128 that were five minutes apart.This was a known diabetic patient they were familiar with who was having a diabetic issue.It was noted during the call that the patient hadn't taken any medications.Readings were received around 11:51 and the patient arrived at the hospital at 12:11 and the hospital received a reading of 37.Caller was unsure if the hospital reading was venous or capillary.These compared readings are in zone b and are outside of 10 minutes.Rep questioned about temperature fluctuations.Meter is stored in rig in a temperature-controlled environment.Tests were performed in patient's home.Rep then placed customer on hold and called product complaint analyst to question if incident report was required.Product complaint analyst determined from information given to him that an incident report did not seem necessary.Rep then questioned if finger was disinfected.Caller stated that is something they always do so he assumes that the medics disinfected the testing area.Ems call was due to low blood sugar complications on a known patient they have had numerous calls about.Rep then went over proper strip storage with caller.Rep then gathered meter(s) and test strip information and explained replacement and return process.
 
Additional Manufacturer Narrative
Meter and strips involved in incident were returned for investigation, evaluated and tested.Meter was also tested with retain strips.Products performed to specification.No failure detected.This mdr was submitted late due to technical issues with webtrader esg.Fda helpdesk provided assistance through fda esg helpdesk ticket number (b)(4).

Brand Name
ASSURE PRISM MULTI BLOOD GLUCOSE SYSTEM
Common Device Name
SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
I-SENS, INC.
43, banpo-daero 28-gil
seocho-gu
seoul, 06646
KS  06646
MDR Report Key14841005
Report Number1832816-2022-00007
Device Sequence Number2380182
Product Code NBW
UDI-Device Identifier00015482530501
UDI-Public(01)00015482530013,(01)00015482530501
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/28/2022
Report Date (Section F) 06/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/07/2021
Device Model Number530001
Device Catalogue Number530001
Device Lot NumberRL08MAS1L
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2020
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/20/2022
Event Location Home
Date Report to Manufacturer06/28/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/28/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient SexMale
Date Report Sent to FDA06/28/2022